# SDR CALA9900197

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6273961
- Condition: Inop
- Location: Nr 1 Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE AIRFLOW FROM PACKS WERE NOT EFFICIENT DURING FLIGHT.  THE NR 1 PACK WAS PLACED IN MANUAL AND FLOW WAS ZERO.  UPON INCREASING FLOW ON NR 1 PACK, THE CABIN RATE INCREASED TO 1,000 FEET IN STANDBY AND SMOKE ENTERED THE COCKPIT.  THE NR 1 PACK WAS PUT TO FULL COLD IN MANUAL AND THE SMOKE CEASED.  THE AIRCRAFT WAS RETURNED TO SCL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED ZONE TEMP CONTROLLER.  THE NR 1 ENGINE WAS RUN WITH THE NR 1 PACK AT FULL HOT FOR 45 MINUTES IAW MM 21-60-00 AND NO SMOKE WAS DETECTED.
